MathSciNet Relay Station
MathSciNet bibliographic data
MR2462283 (2010g:60076) 60F20 (60G57 60J68 60J80)
Zhou, Xiaowen A zero-one law of almost sure local extinction for $(1+\beta)$-super-Brownian motion. Stochastic Process. Appl. 118 (2008), no. 11, 1982–1996.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement